# SDR USAASB08084

- Difficulty date: September 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MX REPORTED THE FWD FLT ATTENDANT FLASHLIGHT INOPERATIVE.  MX  REMOVED AND REPLACED THE BATTERY.  OPS CHECK GOOD.
